VOL. 52 · NO. 4 | Winter 2008
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 52 (4), (Winter 2008)
No abstract available
Articles
David Herron, Nageswari Shanmugalingam, Xiangdong Xie
Illinois J. Math. 52 (4), 1065-1109, (Winter 2008) DOI: 10.1215/ijm/1258554351
KEYWORDS: 30C65, 53C23
Julián Fernández Bonder, Julio D. Rossi, Carola-Bibiane Schönlieb
Illinois J. Math. 52 (4), 1111-1121, (Winter 2008) DOI: 10.1215/ijm/1258554352
KEYWORDS: 49J40, 46E35, 49K30
Walterson Ferreira, Pedro Roitman
Illinois J. Math. 52 (4), 1123-1145, (Winter 2008) DOI: 10.1215/ijm/1258554353
KEYWORDS: 53A10
C.-Y. Jean Chan, Christine Cumming, Huy Tài Hà
Illinois J. Math. 52 (4), 1147-1163, (Winter 2008) DOI: 10.1215/ijm/1258554354
KEYWORDS: 13A30, 13C14, 14B15, 14M05
Makoto Minamide
Illinois J. Math. 52 (4), 1165-1182, (Winter 2008) DOI: 10.1215/ijm/1258554355
KEYWORDS: 11M36, 11F72
Jiří Spurný
Illinois J. Math. 52 (4), 1183-1193, (Winter 2008) DOI: 10.1215/ijm/1258554356
KEYWORDS: 46A50, 46B50
Jani Joensuu
Illinois J. Math. 52 (4), 1195-1211, (Winter 2008) DOI: 10.1215/ijm/1258554357
KEYWORDS: 31B15, 46E30, 46E35
Hamid Kulosman
Illinois J. Math. 52 (4), 1213-1221, (Winter 2008) DOI: 10.1215/ijm/1258554358
KEYWORDS: 13A30, 13B25, 13A15, 13C13
David Smith
Illinois J. Math. 52 (4), 1223-1247, (Winter 2008) DOI: 10.1215/ijm/1258554359
KEYWORDS: 16G20, 18E30
Katsuhiko Matsuzaki
Illinois J. Math. 52 (4), 1249-1258, (Winter 2008) DOI: 10.1215/ijm/1258554360
KEYWORDS: 30F35, 37F30, 37F35
Jianqing Chen, Yue Liu
Illinois J. Math. 52 (4), 1259-1276, (Winter 2008) DOI: 10.1215/ijm/1258554361
KEYWORDS: 35Q55, 35B35, 35A15, 35J20
Alexandre Eremenko
Illinois J. Math. 52 (4), 1277-1290, (Winter 2008) DOI: 10.1215/ijm/1258554362
KEYWORDS: 30B10, 30B40
Xiaohua Wang, Shengyou Wen, Zhixiong Wen
Illinois J. Math. 52 (4), 1291-1300, (Winter 2008) DOI: 10.1215/ijm/1258554363
KEYWORDS: 28A80
Yijun He, Haizhong Li
Illinois J. Math. 52 (4), 1301-1314, (Winter 2008) DOI: 10.1215/ijm/1258554364
KEYWORDS: 53C42, 53A10, 49Q10
Gorjan Alagic, Alexander Russell
Illinois J. Math. 52 (4), 1315-1324, (Winter 2008) DOI: 10.1215/ijm/1258554365
KEYWORDS: 43A30, ‎43A65, 43A77
Lev Birbrair
Illinois J. Math. 52 (4), 1325-1353, (Winter 2008) DOI: 10.1215/ijm/1258554366
KEYWORDS: 14P10
Benjamin P. Richert, Sindi Sabourin
Illinois J. Math. 52 (4), 1355-1384, (Winter 2008) DOI: 10.1215/ijm/1258554367
KEYWORDS: 13F20, 13D02
Gabriel Ruiz-Hernández
Illinois J. Math. 52 (4), 1385-1397, (Winter 2008) DOI: 10.1215/ijm/1258554368
KEYWORDS: 53C40, 53C42
Oliver Roth, Eric Schippers
Illinois J. Math. 52 (4), 1399-1415, (Winter 2008) DOI: 10.1215/ijm/1258554369
KEYWORDS: 30C35, 30C55
Juan Migliore, Fabrizio Zanello
Illinois J. Math. 52 (4), 1417-1433, (Winter 2008) DOI: 10.1215/ijm/1258554370
KEYWORDS: 13E10, 13H10, 13D40
Backmatter
Illinois J. Math. 52 (4), (Winter 2008)
No abstract available
Back to Top